Optimal Boundary Surface for Irreversible Investment with Stochastic Costs

De Angelis, T, Federico, S and Ferrari, G (2017) Optimal Boundary Surface for Irreversible Investment with Stochastic Costs. Mathematics of Operations Research, 42 (4). pp. 1135-1161. ISSN 0364-765X

Abstract

Metadata

Authors/Creators:
  • De Angelis, T
  • Federico, S
  • Ferrari, G
Copyright, Publisher and Additional Information: © 2017, INFORMS. This is an author produced version of a paper published in Mathematics of Operations Research. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Irreversible investment; singular stochastic control; optimal stopping; free-boundary problems; nonlinear integral equations
Dates:
  • Published: 1 November 2017
  • Accepted: 26 October 2016
  • Published (online): 16 May 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 31 Oct 2016 13:04
Last Modified: 16 May 2018 00:38
Status: Published
Publisher: INFORMS
Identification Number: https://doi.org/10.1287/moor.2016.0841

Share / Export

Statistics